EconPapers    
Economics at your fingertips  
 

Fixed Points of Nonlinear and Asymptotic Contractions in the Modular Space

A. Razani, E. Nabizadeh, M. Beyg Mohamadi and S. Homaei Pour

Abstract and Applied Analysis, 2007, vol. 2007, 1-10

Abstract:

A fixed point theorem for nonlinear contraction in the modular space is proved. Moreover, a fixed point theorem for asymptotic contraction in this space is studied.

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/040575.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/040575.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:040575

DOI: 10.1155/2007/40575

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:040575